Set-valued versions of Ky Fan's inequality with application to variational inclusion theory

Alexandru Kristály, Csaba Varga

Research output: Contribution to journalArticle

25 Citations (Scopus)

Abstract

In this paper, we prove two set-valued versions of Ky Fan's minimax inequality. From these results, versions of Schauder's and Kakutani's fixed point theorems can be deduced. We formulate a variational inclusion problem for set-valued maps and a differential inclusion problem, concerning the contingent derivative. Sufficient conditions for the existence of solution for these inclusion problems are obtained, generalizing classical variational inequality problems.

Original languageEnglish
Pages (from-to)8-20
Number of pages13
JournalJournal of Mathematical Analysis and Applications
Volume282
Issue number1
DOIs
Publication statusPublished - Jun 1 2003

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this